Facebook Pixel
EmpowHER Guest
ask: 

I had done a unprotected sexual intercourse during 2 day of my periods and i took an i pill in 48 hour for safety. But now after a week i again starting bleeding unknowingly and the color of my blood is a bit brown m too scared what do i do please rever

By Anonymous May 24, 2016 - 11:28am
 
Rate This

I m 23 and totaly scared because of unknowing bleeding and the color of my blood is little brown
Please help me what should i do ? Please revert back as early as possible

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your question!

When you have unprotected sex and take emergency contraception, there are several side effects. They can include headache, nausea and bleeding 2-7 days after taking it. So this is likely what is going on with you. According to some manufacturer's this is a sign you are not pregnant.

It may take another week to three weeks to get your next period. This irregularity is normal as a side effect of taking the medication. The fact that it is brownish is ok. This is a combination of old and new blood.

Anon, taking emergency contraception is something that should be done in true emergencies as the side effects can be both uncomfortable and stressful. Please have a condom ready at all times.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills

Best,
Susan

May 24, 2016 - 1:02pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!